MathSciNet Relay Station
MathSciNet bibliographic data
MR1080126 35L05 (35B37)
Haraux, Alain A generalized internal control for the wave equation in a rectangle. J. Math. Anal. Appl. 153 (1990), no. 1, 190–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement